# SDR KBMA88787

- Difficulty date: September 16, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 9590
- Condition: Making Metal
- Location: Nacelle
- Part time: 2,619 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH IRON COUNT RECEIVED FROM OIL ANALYSIS.  REMOVED AND REPLACED WITH RENTAL ENGINE.
